Differential and Integral Equations

Uniform bounds for solutions to volume-surface reaction diffusion systems

Jeff Morgan and Vandana Sharma

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider reaction-diffusion systems where some components react and diffuse on the boundary of a region, while other components diffuse in the interior and react with those on the boundary through mass transport. We establish criteria guaranteeing that solutions are uniformly bounded in time.

Article information

Source
Differential Integral Equations, Volume 30, Number 5/6 (2017), 423-442.

Dates
First available in Project Euclid: 18 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1489802420

Mathematical Reviews number (MathSciNet)
MR3626582

Zentralblatt MATH identifier
06738555

Subjects
Primary: 35K57: Reaction-diffusion equations 35B45: A priori estimates

Citation

Sharma, Vandana; Morgan, Jeff. Uniform bounds for solutions to volume-surface reaction diffusion systems. Differential Integral Equations 30 (2017), no. 5/6, 423--442. https://projecteuclid.org/euclid.die/1489802420


Export citation